### **OREGON TRANSPORTATION COMMISSION**

#### **REVISED AGENDA December 12, 2007** Salem

#### Wednesday, December 12

8:00 AM Agenda review and briefing session, Room 135, Transportation Building.

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

#### FORMAL MONTHLY MEETING **Room 122, Transportation Building 355 Capitol Street NE** Salem, Oregon 97301

9:30 AM	A)	Director's Report. Informational. (20 min., Matthew Garrett)
9:50 AM	B)	Commission Member Reports. Informational. (5 min., OTC Members)
9:55 AM	B-1)	Receive an update on the Metro Regional Transportation Plan Informational. (30 min., Metro Councilor Rex Burkholder)
10:25 AM	C)	Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

### **OREGON TRANSPORTATION COMMISSION REVISED AGENDA (Continued)** December 12, 2007 Salem

### Wednesday, December 12 (Continued)

10:40 AM	D)	Receive the monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001, 2002 and 2003, OTIA III State Bridge Delivery Program and <i>Connect</i> Oregon Program. Informational. (5 min., Tom Lauer and Marty Andersen)
10:45 AM	E)	Report on the Tourism/Transportation Task Force Rest Area Study. Informational. (30 min., Oregon Tourism Commission Executive Director Todd Davidson and Travel Information Council Executive Director Cheryl Gribskov)
11:15 AM	F)	Authorize the Oregon Department of Transportation to negotiate a Cooperative Improvement Agreement with the City of Bend and a private developer for the first "phase" (Murphy Road Overcrossing) of the U.S. 97 South Parkway Refinement Plan implementation. Approval. (20 min., Bob Bryant)
11:35 AM	G-1)	Receive the Immediate Opportunity Fund Annual Report for State Fiscal Year 2007. Informational. (10 min., Jerri Bohard)
11:45 AM	G)	Approve a Type A Immediate Opportunity Fund grant to the City of Moro in the amount of \$632,842 to provide street improvements along 4 <sup>th</sup> Street/Van Gilder Road (Sherman County). Approval. ( <i>10 min., Bob Bryant</i> )
11:55 AM	M)	Grant the Oregon Department of Transportation Director authority to commit a Type A, \$500,000 Immediate Opportunity Fund grant to the City of Wilsonville to make improvements to the Interstate 5/Wilsonville Road Interchange. Approval. (10 min., Jason Tell)
12:05 PM	H)	Approve an increase in construction authorization in the amount of \$874,883 on the Oregon 99E: Division Street – Ross Island Bridge (Portland) project. This will change the construction authorization from \$5,860,474 to \$6,735,357. Approval. (5 min., Jason Tell)
12:10 PM		Lunch with ODOT staff. (45 min.)
12:55 PM	I)	Receive a follow-up report on action planned by staff as a result of the April 2007 Dye Management Report: Project Delivery Organizational Assessment. Informational. (45 min., Paul Mather, Cathy Nelson and Doug Tindall)
1:40 PM	J)	Adopt the South Medford Interchange Area Management Plan. Adoption of this IAMP implements Policy 3C of the Oregon Highway Plan and is consistent with the IAMP requirements of the department's Access Management Rule (OAR 731-051-0155). Approval. (10 min., Paul Mather and Terry Harbour)

### OREGON TRANSPORTATION COMMISSION REVISED AGENDA (Continued) December 12, 2007 Salem

### Wednesday, December 12 (Continued)

1:50 PM	K)	Adopt the Fort Hill Interchange Area Management Plan. Adoption of this IAMP amends the Oregon Highway Plan to include an IAMP for the Salmon River Highway (Oregon 18)/Fort Hill Interchange in Polk County. Adoption also establishes new mobility standards applicable to the interchange that call for better mobility conditions at the interchange than called for by the OHP. Approval. (10 min., Jeff Scheick)
2:00 PM	L)	Receive the biennial report of the Mid-Willamette Valley Area Commission on Transportation. Approve amendments to the MWACT charter. Approval. (15 min., Jeff Scheick, MWACT Chair Richard Bjelland and MWACT Vice Chair Ken Woods)
2:15 PM	N)	Consider approving items on the Consent Calendar. (See below and following pages). Approval. (3 min., Matthew Garrett)
2:18 PM	0)	Public comments continued. (Up to 15 min.)
2:33 PM	ADJO	URN

## **CONSENT CALENDAR**

- 1. Approve the minutes of the November 14-15, 2007, Commission meeting in Canyonville.
- 2. Confirm the next two Commission meeting dates.
  - Thursday, January 24, 2008, in Salem
  - Potential agenda items may include:
  - o Presentation on the state of the practice in multimodal tradeoff analysis
  - Thursday, February 21, 2008, in Salem.
- 3. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 4. Approve the following Oregon Administrative Rules:

a.	The amendment of OAR 731-001-0025 removing the email fee for transmission of documents in public
	records requests.
b.	The temporary amendment of OAR 731-005-0050 relating to bid security requirements in
	Construction Manager/General Contractor contracts.
с.	The adoption of OAR 734-059-0020 to 0050 relating to the outdoor advertising sign program.
d.	The amendment of OAR 735, divisions 10, 70, 90 and 160 relating to moving Driver and Motor Vehicle
	Services (DMV) hearings officers to central Office of Administrative Hearings.

(Consent Calendar Item 4 continued on next page.)

### OREGON TRANSPORTATION COMMISSION REVISED AGENDA (Continued) December 12, 2007

Salem

### Wednesday, December 12 (Continued)

## **CONSENT CALENDAR (Continued)**

Consent Calendar Item 4, continued.

e.	The temporary amendment of OAR 735, divisions 24, 32 and 152 relating to vehicle dismantlers.
f.	The adoption of OAR 735-030-0300 to 0330 relating to Low-Emission Vehicle Program Standards.
g.	The amendment of OAR 735-032-0050 relating to the application of vehicle registration fees.
h.	The temporary amendment of OAR 735-040-0040 to 0100 relating to the establishment of Gold Star
	Family/Veterans Recognition registration plates.
i.	The temporary amendment and renumbering of OAR 735-046-0010 to 0050 relating to the
	establishment of Congressional Medal of Honor registration plates.
j.	The amendment of OAR 735, divisions 60, 62, 63, 74 and 76 relating to DMV medical programs,
	including Commercial Driver License qualifications.
k.	The amendment of OAR 735-062-0050 to 0380 and the adoption of 735-062-0390 relating to DMV
	vision standards.
1.	The amendment of OAR 735-064-0020 and 735-072-0035 relating to offense tables used in the driver
	improvement program.
m.	The amendment of OAR 735-080-0010 to 0080 relating to disabled person parking permits.

- 5. Approve a request to appear before the January 2008 interim Joint Committee on Ways and Means to request the following limitation and staffing changes and present requested information.
  - a. Increase of \$5,619,682 in Other Funds in the Highway Division Maintenance limitation for the damages caused by winter storms during December 2005, January 2006 and November 2006. The increase in limitation will permit the completion of repairs that were not completed during the 2005-2007 biennium.
  - b. Increase of \$13,000,000 in Other Funds in the Highway Division Maintenance limitation. The increase in limitation will implement direction given by the OTC in November 2007 to increase funding for maintaining and preserving the existing infrastructure.
  - c. Transfer of \$3,400,000 in Other Funds between the limitation for the Highway Bridge Program and the limitation for Transportation Program Development. The transfer of limitation will redirect funding to the State Bridge Inspection Program that was mistakenly allocated to the Highway Bridge Program.
  - d. Increase of \$6,399,999 in Other Funds in the Highway Division Capitol Construction limitation for the Sisters Maintenance Station. The limitation amount will increase the \$1 placeholder included in the department's legislatively approved budget to the amount needed for the construction of a new maintenance station.
  - e. Transfer of the Oregon Commercial Drivers License Waiver of Physical Disqualification Program from the Motor Carrier Transportation Division to the Driver and Motor Vehicle Services Division (DMV). The transfer aligns with other proposed actions to consolidate and centralize the processing of other driver medical qualifications at DMV and reduces inefficiencies and confusion caused by having two different department divisions involved in the program.

(Consent Calendar Item 5 continued on next page.)

### OREGON TRANSPORTATION COMMISSION REVISED AGENDA (Continued) December 12, 2007 Salem

#### Wednesday, December 12 (Continued)

# **CONSENT CALENDAR (Continued)**

Consent Calendar Item 5, continued.

Cons	eni Calendar Hem 5, continuea.
f.	Increase of \$925,000 in the Transportation Safety Division (TSD) Federal Funds limitation for the new
	Section 2011 Child Safety and Child Booster Seat Incentive Grant program that provides incentive
	funding for state child safety seat and child restraint programs. The increase will allow TSD to make
	expenditures planned for the new federal funds.
g.	Increase of \$6,774,000 in Other Funds limitation for the Rail Division for the Industrial Rail Spur
	program, the Shortline Railroad Rehabilitation program and for freight rail system upgrades in support of
	the Amtrak Cascades regional passenger rail service between Eugene and Portland. The increase in
	limitation will permit completion of projects that were not completed during the 2005-2007 biennium.
h.	Transfer one position from the Highway Division to Central Services Division. The transfer will
	accomplish a goal established during the 2005-2007 biennium to consolidate procurement staff.
i.	Transfer two positions between the Motor Carrier Transportation Division (MCTD) and Highway
	Division. One position will be transferred from MCTD to the Highway Division and one position will be
	transferred from the Highway Division to MCTD. The transfer of positions will better align the position
	responsibilities and increase communication and support for traveler and freight mobility.
j.	Present ODOT's 2008-2013 Funding Allocation. This action will fulfill the Legislative Fiscal Office
	request that the department provide the committee with information on funding priorities for the next six
	years.

- 6. This item is now agenda item G-1.
- 7. Approve an amendment to the 2006-2009 Statewide Transportation Improvement Program to add the Grand Ronde Road Upgrade (Phase 1), Oregon 18 to Oregon 22 project in Polk and Yamhill Counties. The total estimated cost for this project is \$6,535,180.
- 8. Approve an amendment to the 2006-2009 STIP to add the Interstate 5: South Umpqua Weigh-in-Motion project in Douglas County. The total estimated cost for this project is \$1,578,000.
- 9. Approve an amendment to the 2006-2009 STIP to add the I-5: Winchester Paving project in Douglas County. The total estimated cost for this project is \$2,030,000.
- 10. Approve an amendment to the 2006-2009 STIP to add the Ninemile Slough (Airport Road) Bridge local OTIA bridge project in Harney County. The total estimated cost for this project is \$710,000.
- 11. Approve a request from the Local Agency Bridge Selection Committee to add the Multnomah Channel Bridge (Sauvie Island Road) in Multnomah County. This increase in construction costs is estimated to cost \$3,000,000. This project increase will be funded with Local OTIA III funds that have been returned by local agencies.

### OREGON TRANSPORTATION COMMISSION REVISED AGENDA (Continued) December 12, 2007

Salem

### Wednesday, December 12 (Continued)

## **CONSENT CALENDAR (Continued)**

12. Approve a request from the Local Agency Bridge Selection Committee to add the following local bridge projects to the OTIA III Local Bridge Program. The projects will be funded with Local OTIA III funds that have been returned by local agencies.

a.	Rhea Creek Bridge (Road Canyon Road) in Morrow County. The total estimated cost for this project is
	\$386,000.
b.	McKay Creek Bridge (SW Quinney Avenue) in Umatilla County. The total estimated cost for this project
	is \$1,881,602.
с.	North Fork Molalla River Bridge (Dickey Prairie Road) in Clackamas County. The total estimated cost
	for this project is \$3,235,149.
d.	Columbia Slough Bridge (North Vancouver Avenue) in Portland. The total estimated cost for this project
	is \$10,424,000.
e.	Glenn Creek Bridge (Riverbend Road) in Polk County. The total estimated cost for this project is
	\$875,000.
f.	Sucker Creek Bridge (Holland Loop Road) in Josephine County. The total estimated cost for this project
	is \$2,941,000.